# SDR SWAA118730

- Difficulty date: December 27, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 52,763 hours, 42,808 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26066712
- Part serial: B7435
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF -  NR 1 & NR 2 MLG TIRES BLEW ON TAKEOFF.  R&R NR 1 & NR 2 MLG TIRES PER MM.
